# SDR QXEA2012010301461

- Difficulty date: December 27, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR10 IS CORRODED.  BLENDED CORROSION REF RD 8/4-53-884, FOUND TO BE OUT OF LIMITS.  REMOVED NR10 SEAT TRACK IAW SRM 51-42-05-02-01, 51-41-05-00-01, 51-40-15-02-01.  MATCH DRILLED NR10 SEAT TRACK REF SRM 51-40-07-02-01 AND INSTALLED NR10 SEAT TRACK REF 51-42-05-02-01, 51-41-00-00-01, AND 51-40-15-02-01.
